The connection of asymptotics on various infinities of solutions of the second Painlevé equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 834-842 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_5_a12,
     author = {B. I. Suleimanov},
     title = {The connection of asymptotics on various infinities of solutions of the second {Painlev\'e} equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {834--842},
     year = {1987},
     volume = {23},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a12/}
}
TY  - JOUR
AU  - B. I. Suleimanov
TI  - The connection of asymptotics on various infinities of solutions of the second Painlevé equation
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 834
EP  - 842
VL  - 23
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_5_a12/
LA  - ru
ID  - DE_1987_23_5_a12
ER  - 
%0 Journal Article
%A B. I. Suleimanov
%T The connection of asymptotics on various infinities of solutions of the second Painlevé equation
%J Differencialʹnye uravneniâ
%D 1987
%P 834-842
%V 23
%N 5
%U http://geodesic.mathdoc.fr/item/DE_1987_23_5_a12/
%G ru
%F DE_1987_23_5_a12
B. I. Suleimanov. The connection of asymptotics on various infinities of solutions of the second Painlevé equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 834-842. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a12/